# SDR RAIA2009072100006

- Difficulty date: July 19, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 21,906 hours, 19,316 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0055
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW REPORTED RECEIVING A RUDDER SYSTEM NR 2 INOP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RUDDER PRESSURE SWITCH.  OPS CHECKED GOOD.
